Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 9, 2012, 6:28 PM MDT for Roosevelt County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2012, 6:28 PM MDT (00:28 UTC)
- Expired
- Apr 9, 2012, 7:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Roosevelt County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
369
WUUS55 KABQ 100028
SVRABQ
NMC041-100115-
/O.NEW.KABQ.SV.W.0001.120410T0028Z-120410T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
628 PM MDT MON APR 9 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 715 PM MDT
* AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTHEASTERN ROOSEVELT COUNTY...OR ABOUT 39 MILES SOUTH OF
PORTALES...AND MOVING SOUTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 262 BETWEEN MILNESAND AND THE TEXAS STATE LINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
&&
LAT...LON 3356 10306 3356 10326 3366 10329 3370 10330
3375 10319 3375 10304 3358 10305
TIME...MOT...LOC 0027Z 318DEG 5KT 3364 10313
$$
GUYER2 follow-up statements
325
WWUS55 KABQ 100056
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
656 PM MDT MON APR 9 2012
NMC041-100115-
/O.CON.KABQ.SV.W.0001.000000T0000Z-120410T0115Z/
ROOSEVELT-
656 PM MDT MON APR 9 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ROOSEVELT COUNTY UNTIL 715 PM MDT...
AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EXTREME SOUTHEASTERN ROOSEVELT COUNTY...OR ABOUT 41
MILES SOUTH OF PORTALES...MOVING SOUTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 262 BETWEEN MILNESAND AND THE TEXAS STATE LINE...
LAT...LON 3356 10306 3356 10326 3366 10329 3370 10330
3375 10319 3375 10304 3358 10305
TIME...MOT...LOC 0055Z 303DEG 4KT 3362 10306
$$
GUYER566
WWUS55 KABQ 100115
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
715 PM MDT MON APR 9 2012
NMC041-100124-
/O.EXP.KABQ.SV.W.0001.000000T0000Z-120410T0115Z/
ROOSEVELT-
715 PM MDT MON APR 9 2012
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 715 PM MDT FOR
SOUTHEASTERN ROOSEVELT COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.
GUSTY WINDS WITH HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE ACROSS
THE AREA.
LAT...LON 3356 10306 3356 10326 3366 10329 3370 10330
3375 10319 3375 10304 3358 10305
TIME...MOT...LOC 0114Z 303DEG 4KT 3361 10304
$$
JF/BGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:07 PM MDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 9, 3:07 PM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 307 PM MDT MON APR 9 2012 .DISCUSSION... WIDELY SEPARATED SHOWERS AND THUNDERSTORMS HAVE POPPED UP ON QUE ACROSS A GOOD PORTION OF THE FORECAST AREA THIS AFTERNOON. THE WESTERN AND CENTRAL VARIETY ARE IN LARGE PART THE DRIER VARIETY WITH JUST A VERY SMALL FOOTPRINT OF UP TO NEAR A TENTH OF AN INCH IN SOME OF THE CELLS. BASED ON CURRENT HUMIDITY READINGS...A MIXTURE OF WET AND DRY EXISTS ACROSS THE EAST WITH AMA RADAR SHOWING SOME ENHANCED ECHOES ACROSS THE NORTHEAST PLAINS. UNFORTUNATELY FDX RADAR WILL BE DOWN FOR THE REST OF TODAY. LATEST SWOMCD FROM SPC SUGGESTS A POSSIBILITY OF SEVERE THROUGH THE REMAINDER OF THE DAY ACROSS THE FAR EAST...ESPECIALLY SOUTHEAST WHERE BETTER MOISTURE EXISTS. MICROBURST WIND AND PERHAPS EVEN LARGE HAIL WOULD BE THE MAIN HAZARD WITH THIS ACTIVITY. MODELS HAVE BEEN PRETTY CONSISTENT WITH DRAGGING THE CURRENT MID LEVEL DRY SLOT OVER CALIFORNIA AND ARIZONA EASTWARD OVER THE STATE DURING THE NEXT COUPLE OF DAYS. THIS MEANS LESSENING THUNDERSTORM CHANCES FROM WEST TO EAST AND INCREASING DRYNESS IN THE STORMS...ESPECIALLY ALONG THE MID LEVEL MOISTURE GRADIENT. THE ONLY EXCEPTION TO THIS WOULD BE FOUND ACROSS THE EASTERN PLAINS WHERE A STRENGTHENING OR SHARPENING DRYLINE IS EXPECTED. THUS...SEVERE POTENTIAL WOULD INCREASE ACROSS THAT AREA THROUGH WEDNESDAY. THE CULIMINATION DAY STILL APPEARS TO BE WEDNESDAY AFTERNOON AND OVERNIGHT ACROSS THE FAR EAST. WENT AHEAD AND PLACED POSSIBLITY OF SEVERE STORMS IN THE FORECAST WORDING DUE TO A BETTER THAN MODERATE CONFIDENCE OF A SIGNIFICANT SEVERE WX OUTBREAK EVENT THERE. THEREAFTER...NEW MEXICO EXPERIENCES MORE FIRE WX CONCERNS AS THE DRYSLOT OVERTAKES THE AREA AND WINDS INCREASE IN EARNEST THURSDAY AND FRIDAY AS THE UPPER TROUGH SLIDES OVER THE NORTHERN AND CENTRAL ROCKIES. RESIDUAL STRONGER WIND FLOWS AND LOWER HUMIDITY IS EXPECTED FOR FRIDAY AS WELL. MODELS HAVE BECOME A BIT MORE CONSISTENT WITH THEIR DEPICTION OF THE WEEKEND PERIOD ALTHOUGH HAVE BEEN SHAKY THE PAST 2 TO 3 DAYS SO DIDNT ADJUST THE GRIDS FOR THAT TIME FRAME. BOTH GFS AND ECMWF DIG A FAIRLY DEEP AND LARGE UPPER LOW INTO THE GREAT BASIN ON FRIDAY AND FURTHER IT INTO PORTIONS OF THE ROCKIES AND SOUTHWEST AREA DURING THE WEEKEND. THE WEEKEND APPEARS TO BE UNSETTLED BUT THE JURY IS STILL OUT ON HOW MUCH PRECIPITATION THE STATE WOULD GET...IF ANY. RIGHT NOW...THE MODELS ARE BULLISH FOR THE SUNDAY PERIOD ESPECIALLY AS A BACK DOOR FRONT PUSHES IN FROM THE NORTH. SUSPECT THAT THE MODELS WILL VARY QUITE A BIT DURING THE NEXT FEW DAYS WITH THIS SYSTEM SO STAY TUNED. 50 && .AVIATION... VFR CONDITIONS ARE FORECAST TO PERSIST THROUGH THE NEXT 24 HOURS AT TAF SITES...BUT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE ACCOMPANIED BY SHORT-LIVED MVFR CONDITIONS AND WIND GUSTS NEAR 40 MPH. A WSW LOW LEVEL FLOW WILL BECOME MORE SSW OVERNIGHT...WITH TYPICAL DRAINAGE-TYPE WINDS EARLY TUESDAY MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 11 && .FIRE WEATHER... ...EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY THROUGH SATURDAY... ABUNDANT ATMOSPHERIC MOISTURE AND DAYTIME HEATING RESULTED IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MONDAY AFTERNOON...WHICH WILL CONTINUE INTO THE EVENING HOURS BEFORE FOLLOWING A TYPICAL DIURNAL DOWNTREND. WETTING RAINS FROM THIS ROUND OF CONVECTION WILL BE SPOTTY AT BEST. THE FOCUS FOR CONVECTION WILL SHIFT EAST A BIT EACH DAY THROUGH WEDNESDAY AS THE PACIFIC DRY SLOT BEGINS TO WORK-OVER THE STATE AND RELATIVE HUMIDITIES TREND DOWN...EXCEPT OVER THE EASTERN PLAINS WHERE GULF MOISTURE WILL REMAIN. NEAR-CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FOR AN HOUR OR TWO LATE TUESDAY AFTERNOON ACROSS THE WEST CENTRAL MOUNTAINS AND HIGHLANDS. BY WEDNESDAY AFTERNOON...DRY SOUTHWESTERLIES WILL PREVAIL ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN AND WINDS WILL LIKELY HIT CRITICAL THRESHOLDS ACROSS PORTIONS OF ZONES 101...105 AND 109. THE FIRE WEATHER WATCH COVERING THOSE ZONES LOOKS GOOD AND THE LATEST FORECAST DATA DOES NOT SUPPORT EXPANDING IT FURTHER EAST AT THIS TIME. WETTING RAINS ARE POSSIBLE WEDNESDAY INTO THE EARLY MORNING HOURS THURSDAY ACROSS THE EASTERN PLAINS AS THE DRY LINE ADVANCES EASTWARD AND SPARKS A ROUND OF POTENTIALLY SEVERE CONVECTION. DRY WESTERLIES WILL OVERTAKE THE ENTIRE AREA THURSDAY AND VENTILATION WILL CONTINUE AN UPWARD TREND. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE EAST OF THE CENTRAL MOUNTAIN CHAIN THURSDAY AFTERNOON AND EVENING. BY FRIDAY...STRONGER WINDS ALOFT WILL MOVE OVER THE STATE IN ADVANCE OF A POTENT UPPER LEVEL TROUGH. AFTER A LITTLE DAYTIME MIXING...WINDY CONDITIONS ARE FORECAST WITH WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. A LITTLE RELIEF IS FORECAST SATURDAY AS COOLER AIR ASSOCIATED WITH THE EAST-BOUND TROUGH BEGINS TO MOVE INTO WESTERN ZONES. CRITICAL FIRE WEATHER CONDITIONS ARE STILL POSSIBLE SATURDAY...BUT CONFINED TO THE EASTERN PLAINS. 11 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 43 79 45 77 / 0 0 0 0 DULCE........................... 30 75 31 75 / 5 0 5 5 CUBA............................ 39 77 39 78 / 10 5 5 5 GALLUP.......................... 35 75 37 73 / 0 0 0 0 EL MORRO........................ 33 72 33 71 / 10 0 0 0 GRANTS.......................... 35 77 36 75 / 10 5 0 0 QUEMADO......................... 41 75 41 73 / 5 0 0 0 GLENWOOD........................ 47 81 42 78 / 5 5 0 0 CHAMA........................... 34 69 37 70 / 5 10 5 10 LOS ALAMOS...................... 50 74 51 76 / 10 5 5 5 PECOS........................... 46 73 46 75 / 20 10 10 10 CERRO/QUESTA.................... 38 74 37 75 / 10 10 10 10 RED RIVER....................... 37 62 36 64 / 10 20 10 10 ANGEL FIRE...................... 33 64 32 66 / 20 20 10 10 TAOS............................ 35 74 36 76 / 10 10 5 10 MORA............................ 38 70 40 73 / 20 20 10 10 ESPANOLA........................ 39 81 37 82 / 10 10 5 5 SANTA FE........................ 48 74 47 76 / 10 10 5 5 SANTA FE AIRPORT................ 45 78 45 80 / 10 10 5 5 ALBUQUERQUE FOOTHILLS........... 57 79 52 80 / 10 5 5 5 ALBUQUERQUE HEIGHTS............. 53 80 53 81 / 10 5 5 5 ALBUQUERQUE VALLEY.............. 51 81 49 83 / 10 5 5 0 ALBUQUERQUE WEST MESA........... 50 81 47 82 / 10 0 5 0 LOS LUNAS....................... 48 82 45 83 / 10 5 5 0 RIO RANCHO...................... 50 81 47 81 / 10 0 5 0 SOCORRO......................... 49 84 47 85 / 10 5 5 0 SANDIA PARK/CEDAR CREST......... 44 77 43 79 / 10 10 5 10 TIJERAS......................... 47 79 46 81 / 10 10 5 5 MORIARTY/ESTANCIA............... 45 76 44 78 / 20 10 10 5 CLINES CORNERS.................. 46 74 45 76 / 30 20 10 10 GRAN QUIVIRA.................... 47 77 48 79 / 20 10 10 5 CARRIZOZO....................... 43 81 43 82 / 20 10 10 10 RUIDOSO......................... 44 73 47 74 / 30 20 20 10 CAPULIN......................... 46 68 47 71 / 20 30 30 20 RATON........................... 39 75 42 78 / 20 30 20 20 SPRINGER........................ 38 74 40 77 / 30 30 20 20 LAS VEGAS....................... 43 74 43 76 / 30 20 10 10 CLAYTON......................... 49 71 54 72 / 20 30 40 40 ROY............................. 45 73 49 74 / 20 30 20 20 CONCHAS......................... 51 80 52 81 / 20 30 20 20 SANTA ROSA...................... 50 81 52 84 / 30 20 20 20 TUCUMCARI....................... 56 83 59 81 / 30 30 30 30 CLOVIS.......................... 53 79 58 79 / 40 30 40 30 PORTALES........................ 55 81 59 81 / 40 30 40 30 FORT SUMNER..................... 52 86 55 88 / 30 20 30 20 ROSWELL......................... 50 86 57 88 / 20 20 20 20 PICACHO......................... 47 82 50 86 / 30 20 20 20 ELK............................. 45 79 49 81 / 30 20 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109. && 50/11
Hazardous weather outlook, Apr 9, 6:00 AM MDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON APR 9 2012 NMZ501>540-101200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT MON APR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS MAY PRODUCE STRONG AND GUSTY DOWNBURST WINDS THIS AFTERNOON AND EVENING. BEST CHANCES FOR STRONG WINDS WILL BE ACROSS WESTERN NEW MEXICO WHERE STORMS WILL PRODUCE LITTLE TO NO RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A LINE FROM CAPULIN...TO TUCUMCARI...TO ELIDA BOTH TUESDAY AND WEDNESDAY. LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO ARE POSSIBLE. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON WEDNESDAY ACROSS PORTIONS OF WESTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES. CRITICAL FIRE WEATHER CONDITIONS WILL RETURN THURSDAY THROUGH SATURDAY ACROSS PORTIONS OF THE EASTERN PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY AND WEDNESDAY ACROSS EASTERN NEW MEXICO DUE TO SEVERE STORMS. 34
In the hours before
Special weather statement, Apr 9, 2:17 PM MDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 217 PM MDT MON APR 9 2012 NMZ531-532-092045- EASTERN SAN MIGUEL COUNTY-HARDING COUNTY- 217 PM MDT MON APR 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN MIGUEL AND SOUTHERN HARDING COUNTIES THROUGH 245 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHEAST OF CONCHAS DAM...OR ABOUT 19 MILES SOUTHWEST OF MOSQUERO...MOVING EAST/SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN SAN MIGUEL AND SOUTHERN HARDING COUNTIES. && LAT...LON 3571 10372 3525 10375 3539 10419 3556 10419 TIME...MOT...LOC 2016Z 247DEG 16KT 3554 10408 50
Local storm report, Apr 9, 2:56 PM MDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM NON-TSTM WND GST 2 ENE CLAYTON 36.46N 103.14W
04/09/2012 M60 MPH UNION NM ASOS
KCAO ASOS.
&&
EVENT NUMBER ABQ1201082
JFSpecial weather statement, Apr 9, 5:07 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
507 PM MDT MON APR 9 2012
NMZ529-532-533-092330-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
507 PM MDT MON APR 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND
NORTHEASTERN GUADALUPE COUNTIES THROUGH 530 PM MDT...
AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
SANTA ROSA LAKE STATE PARK TO 11 MILES SOUTHWEST OF CONCHAS...AND
MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH SIGNIFICANT BLOWING DUST.
AREAS AFFECTED BY THESE STORMS INCLUDE...MAINLY RURAL AREAS OF
NORTHEASTERN GUADALUPE AND SOUTHEASTERN SAN MIGUEL COUNTIES.
&&
LAT...LON 3507 10482 3537 10492 3540 10427 3512 10412
3510 10413
TIME...MOT...LOC 2306Z 307DEG 24KT 3522 10463 3522 10425
GUYERSpecial weather statement, Apr 9, 6:03 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 PM MDT MON APR 9 2012
NMZ536-100030-
ROOSEVELT COUNTY-
603 PM MDT MON APR 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROOSEVELT COUNTY
THROUGH 630 PM MDT...
AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF BLEDSOE...OR ABOUT 38 MILES
SOUTH OF PORTALES...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH SIGNIFICANT BLOWING DUST.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN ROOSEVELT COUNTY.
&&
LAT...LON 3356 10306 3356 10316 3356 10335 3384 10336
3385 10304 3383 10303 3358 10305
TIME...MOT...LOC 0003Z 305DEG 12KT 3366 10313
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:26 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 31 hr |
| Apr 10, 7:26 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more | 37 hr |
| Apr 10, 3:20 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 47 hr |
| Apr 10, 3:29 PM MDT | Special Weather Statement | ABQ | 31 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.